# SDR SCNA20170918167

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 54,073 hours, 36,736 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B WING JUST FWD OF RT MLG WHEEL WELL, PANEL SUPPORT ROD ABOVE 651BB HAS 1.5" CRACK. REPLACED SUPPORT ROD ON RT I/B WING FORWARD OF RT MLG WHEEL WELL ABOVE PANEL 651 BB.
